Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Random walks and a sojourn density process of Brownian motion


Author: F. B. Knight
Journal: Trans. Amer. Math. Soc. 109 (1963), 56-86
MSC: Primary 60.66; Secondary 60.62
DOI: https://doi.org/10.1090/S0002-9947-1963-0154337-6
MathSciNet review: 0154337
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Ciesielski and S. J. Taylor, First passage times and sojourn times for Brownian motion in space and exact Hausdorff measure of the sample path, Trans. Amer. Math. Soc. 103 (1962), 434-450. MR 0143257 (26:816)
  • [2] H. Cramer, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Sci. Ind. 736 (1938).
  • [3] D. A. Darling and M. Kac, On occupation times for Markov processes, Trans. Amer. Math. Soc. 84 (1957), 444-458. MR 0084222 (18:832a)
  • [4] E. B. Dynkin, Markov processes and semigroups of operators, Theor. Probability Appl. 1 (1956), 22-23. MR 0121850 (22:12580)
  • [5] W. Feller, Die Grundlagen der Volterraschen Theorie des Kampfes ums Dasein in wahrscheinlichkeitstheoretischer Behandlung, Acta Biotheor. 5 (1939), 11-40. MR 0690284 (1:22b)
  • [6] -, On the intrinsic form for second order differential operators, Illinois J. Math. 2 (1958), 1-18. MR 0092047 (19:1052d)
  • [7] -, An introduction to probability theory and its applications, 2nd ed., Vol. 1, Wiley, New York, 1957. MR 0088081 (19:466a)
  • [8] K. Ito and H. P. McKean, Monograph on diffusion, Springer, Berlin, 1963.
  • [9] M. Kac, On some connections between probability and differential and integral equations, Proc. 2nd Berkeley Symposium on Math. Statist. and Prob., pp. 189-215, Univ. of California Press, Berkeley, Calif., 1951. MR 0045333 (13:568b)
  • [10] F. B. Knight, On the random walk and Brownian motion, Trans. Amer. Math. Soc. 103 (1962), 218-228. MR 0139211 (25:2647)
  • [11] P. Lévy, Processus stochastique et mouvement Brownien, Gauthier-Villars, Paris, 1948.
  • [12] -, Sur certains processus stochastiques homogènes, Compositio Math. 7 (1939), 283-339. MR 0000919 (1:150a)
  • [13] D. Ray, Sojourn times of diffusion processes, Illinois J. Math. (1963) (to appear). MR 0156383 (27:6306)
  • [14] H. Trotter, A property of Brownian motion paths, Illinois J. Math. 2 (1958), 425-433. MR 0096311 (20:2795)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66, 60.62

Retrieve articles in all journals with MSC: 60.66, 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0154337-6
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society